Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 14.

Bifurcation

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

biological control

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

cumulative number of deaths

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Dengue fever

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

dispersal

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

dynamic threshold

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

frequency of pesticide applications

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

IPM

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Mosquito augmentation

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

natural enemy

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

pest

Tang, Sanyi, Cheke, Robert A. and Xiao, Yanni (2009) Effects of predator and prey dispersal on success or failure of biological control. Bulletin of Mathematical Biology, 71 (8). pp. 2025-2047. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-009-9438-2)

pest resistance

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. and Wu, Jianhong (2013) Adaptive release of natural enemies in a pest-natural enemy system with pesticide resistance. Bulletin of Mathematical Biology, 75 (11). pp. 2167-2195. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-013-9886-6)

Wolbachia-infected mosquitoes

Zhang, Xianghong, Tang, Sanyi, Cheke, Robert A. and Zhu, Huaiping (2016) Modeling the effects of augmentation strategies on the control of Dengue fever with an impulsive differential equation. Bulletin of Mathematical Biology, 78 (10). pp. 1968-2010. ISSN 0092-8240 (Print), 1522-9602 (Online) (doi:10.1007/s11538-016-0208-7)

This list was generated on Sat Apr 21 21:45:57 2018 BST.